skin-hair-icon
Redness of pimple
My face has got some pimples on it. I used an ointments given by a doctor which made it full red. I cant able to attend any classes. So i need someone to suggest me how to reduce the redness of a pimple..
34 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Hithysh BM
General Physician 4 yrs exp Bangalore
hello redness suggests inflammation it will suffice automatically apply retinoids isotretinoin antibiotics it will come down for further evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.